# SDR BAQA092582

- Difficulty date: December 19, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 4,078 hours
- Engine: Pwa PW206A
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010054
- Part serial: 426
- Condition: Contaminated
- Location: Main Rotor
- Part time: 3,288 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER IN BLADE.  REPLACEMENT FOR BLADE NOT RECEIVED YET. BEING REPLACED WITH SERVICABLE UNIT.  02/09/2004
